# SDR DLM88031038

- Difficulty date: November 20, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 35,487 hours, 27,537 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: AHSCXA034
- Part serial: DL59
- Condition: Failed
- Location: Apu Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

JUST PRIOR TO DEPARTURE, SMOKE COMING FROM APU COMPARTMENT.  FOUND APU STARTER ON FIRE.  DISCHARGED BOTH ENG/APU FIRE BOTTLES.  REPLACED APU.
